Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

paquita

Veteran Member
  • Total Reviews

    0
  • Content Count

    243
  • Joined

  • Last visited

Community Reputation

2 Neutral

About paquita

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Florida

Recent Profile Visitors

2053 profile views
  1. True but I yet have heard of any complications of microdroplet silicone. Also there is no incentive in offering a $300-$600 round of fillers when you can make more money in a laser procedure which takes probably less time than injecting scars over and over. I would definetely make sure I would go to a good doctor. You are right it is very hard to find a doctor who does this procedure. Metro areas with a lot of AIDS cases tend to have the most since it has been used in those patients for year
  2. I still disagree but I will stay on topic. OP whatever you do make sure you know the risks. I have read too many horror stories in this forum and I have been reading it for centuries. I have acne scarring and even with a simple micridermabrasion they almost ruined my face. I did recover but had a burn for months and a small scar there( not significant though) I took that as a warning side. I would never try acid peels or anything that can leave a dermarcation line like dermabrasion or las
  3. Ha! This board has reached a new bottom Now you cannot even tell people that they have nice features? I don't see what the big deal is. She is young and pretty. It is what it is. Most young people are pretty anyway. They should enjoy their youth because it won't last very long. And I'm a straight female in her late thirties so I'm no biased in any way.
  4. Glad to hear something is working for you. I remember you were a little discouraged at first with the silicone microdoplet.
  5. You have already been told you you have very mild scarring For a guy you are quite obsessed with your looks. A guy wearing makeup for that type of scarring is quite uncommon
  6. Your skin will get better once the red marks fade but you will most likely have some scars I think you need to see a psychologist if you feel depressed and like you can't live with your scars I live with them and it's fine. Yes they bother me especially when I know I'm under harsh light but not to the point I wanna stop living. We all gonna lose our best looks at some point in life. What you will realize is that most people really don't care much about scarring except for yourself. My luck
  7. I thought from your other posts that your scars were bigger. Mine are probably worse, I have some wrinkles already so a laser would probably would work at least for the wrinkles but I would hate to do more damage to my skin
  8. I have never had depression (except for looking at a pimpled face) but if you suffer from that you probably should consult it with your doctor. If you have suicidal thoughts you need TO STOP taking accutane. Depression is a very uncommon side effect of Accutane but there have been cases. Just like I can't take a common antibiotic used for acne because I get side effects that only 0.001 of the population get. The doctor wouldn't believe me, but I know my pain was real and stopped that antibi
  9. took it 5 years ago, no thinning or hair loss during or after my course.
  10. Well if you put some cheap lotion, sure you will probably breakout. You need to buy a moisturizer for acne sufferers. The best place to find them is at your local derms office. Some products sold at stores are good but you have to know what you are buying and do trial and error. During accutane I would use dermatologist recommended products. I wanted to get rid of my acne and I was willing to do whatever it took. I've been clear for 5 years and still to this day I if I get any small brea
  11. Yes I would quit the GEL and probably the supplements too. I second Aquaphor, that thing is heaven sent for Accutane users. Understand that there will be dryness, but that's the price you pay for clear skin. Please Moisturize often, I'm not familiar with the products you mentioned except for Cetaphyl which I currently use for my face(back during my course I used the products the derm recommended but the soap was very similar to Cetaphyl) I don't dare to put anything else on my face and I end
  12. I second the previous post. Don't do anything else. Please moisturize. You cannot imagine how drying Accutane is, you don't need extra help. Please moisturize, this will help prevent breakouts and don't use other things that will dry up your skin more. You will regret it.
  13. I would try to finish it. Everybody is differnt though. I quit mine at 4 1/2 because the dryness was driving me insane but was always scared i quit to early. The acne hasn't come back after 5 years.
  14. YOu will be fine. I took my course back in 2005 and had to stop for a few days (can't recall 4 or 5) and it didn't affect me. My acne has never come back since then. So don't worry.
×